Open Access
Translator Disclaimer
January 2017 Complex structures and non-degenerate closed 2-forms of compact real parallelizable nilmanifolds
Takumi Yamada
Osaka J. Math. 54(1): 121-128 (January 2017).

Abstract

In this paper, we consider a relation of non-degenerate closed $2$-forms and complex structures on compact real parallelizable nilmanifolds.

Citation

Download Citation

Takumi Yamada. "Complex structures and non-degenerate closed 2-forms of compact real parallelizable nilmanifolds." Osaka J. Math. 54 (1) 121 - 128, January 2017.

Information

Published: January 2017
First available in Project Euclid: 3 March 2017

zbMATH: 1361.53044
MathSciNet: MR3619751

Subjects:
Primary: 53C30
Secondary: 53D05

Rights: Copyright © 2017 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.54 • No. 1 • January 2017
Back to Top